# SDR REXA2017100701069

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 21,292 hours, 20,790 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Cracked
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH EMERGENCY EXIT DOOR HANDLE COVER CRACKED.  REMOVED AND REPLACED THE DOOR HANDLE COVER IAW 25-26-17.
